Translator Disclaimer
September 2010 On the diophantine equation $X^2-(p^{2m}+1)Y^6=-p^{2m}$
Bo He, Alain Togbé, Pingzhi Yuan
Funct. Approx. Comment. Math. 43(1): 31-44 (September 2010). DOI: 10.7169/facm/1285679144

Abstract

Let $p$ be a prime and $m$ a positive integer. In this paper, it is shown that the equation in the title has at most four solutions in positive integers $(X, Y)$.

Citation

Download Citation

Bo He. Alain Togbé. Pingzhi Yuan. "On the diophantine equation $X^2-(p^{2m}+1)Y^6=-p^{2m}$." Funct. Approx. Comment. Math. 43 (1) 31 - 44, September 2010. https://doi.org/10.7169/facm/1285679144

Information

Published: September 2010
First available in Project Euclid: 28 September 2010

zbMATH: 0882.68064
MathSciNet: MR2683572
Digital Object Identifier: 10.7169/facm/1285679144

Subjects:
Primary: 11B39, 11D41

Rights: Copyright © 2010 Adam Mickiewicz University

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.43 • No. 1 • September 2010
Back to Top